# SDR SWAA2013051315933

- Difficulty date: April 29, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 52,425 hours, 31,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT STA 727B, LBL 45.5.  REPAIRED SEAT TRACK IAW AAR EA AND EA.
